# SDR N6WA2024021403

- Difficulty date: February 3, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N544GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10257
- Aircraft time: 42,228 hours, 30,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: CC670386001
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAX DOOR, AFT DRAG ANGLE. FABRICATED AND INSTALLED AFT DRAG ANGLE REPAIR. IAW CRJ SRM 52-11-04.
